# SDR SWAA2020031042320

- Difficulty date: March 1, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 42,015 hours, 21,094 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  ON STR SPLICE AT STA 360, STR 28L, WL 150 LBL 7         REMOVED AND REPLACED STRINGER SPLICE AT STA. 360 ON STR 28L LBL 7 WL 150 IAW EA 1-753-36671 REV IR AND ER 20-02016 REV IR
